# SDR DALA2021122007893

- Difficulty date: December 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N890DN
- Make and model: Boeing 737900
- Aircraft serial: 62775
- Aircraft time: 11,591 hours, 4,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8105974) DURING INSPECTION FOUND EMERGENCY FLOOR LIGHTING INTERMITTENTLY ON, MOSTLY ON @ 28 DEF THRU 32 DEF. FOUND CHARGER ASSY FOR BATTERY PACK M2627 TEST BUTTON STICKING. REPLACED CHARGER ASSY. OPS CK GOOD IAW B737 AMM 33-51-06.
